# SDR SWAA2022031581851

- Difficulty date: March 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IDENTIFIER LOCATED ON AFT GALLEY IS INOP. / [01] WHILE TROUBLESHOOTING FOUND GROUND WIRE PULLED OUT OF DISCONNECTABLE REMOVABLE CONTACT SPLICE (D10088). RE-TERMINATED WIRE AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT LIGHT IDENTIFIER LOCATED ON AFT GALLEY PER SWPM 20-30-12; WDM 33-51-22; AMM 33-51-00-710-801; SOPM 20-50-01. CAL ID:E-3375;[02] VERIFIED CORRECTIVE ACTION #1
